Hi, I am new to this web site but really need support from others like me as I find most people think I look fine yet on the inside I feel like a 90 year old woman. I'm 39 by the way. I was diagnosed 6 years ago, currently on Plaquenil 400mg and I feel over the last 6-8 months I have deteriorated hugely. I've been hospitalised for pleurisy, pneumonia, kidney infections and multiple urinary tract infections as they believe my bladder is becoming atonic not emptying probably.I have to self catheterise twice daily. Last admission I was sent home with an indwelling catheter.
Apart from all this, I am very concerned about my new symptoms. I have blurry vision sometimes they feel like they're shaking, I am having ridiculous fevers, I am walking off balance and have these awful shakes and really aggressive jerks that can be my legs, arms and hands and even my head and neck.I've also started blacking out and feel faint most days. Anyone else experiencing this?? I am so concerned its getting worse and I have 2 children to be there for. Any help would be appreciated. Thanks.
hi ya ive been on plaquenil for about 6 months and i have blurry vision and shakes and jerks (very bad sometimes) my doc told me and i read up on it also its the plaquenil doing all of this.The good part is if or when you stop taking meds it will clear up,also you are supose to a eye doc. every 6 months because of the side effects of plaquenil.Hope that helps.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.